Alert archive / California / Gale Watches in 2017
Gale Watch 27, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Oct 12, 2017, 2:22 PM PDT. It took effect at Oct 14, 2017, 5:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 12, 2017, 2:22 PM PDT (21:22 UTC)
- In effect from
- Oct 14, 2017, 5:00 AM PDT
- Expired
- Oct 13, 2017, 8:40 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
192 WHUS76 KEKA 122122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PDT THU OCT 12 2017 PZZ470-130530- /O.CAN.KEKA.SC.Y.0101.000000T0000Z-171013T0000Z/ /O.NEW.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 PM PDT THU OCT 12 2017 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-122230- /O.CAN.KEKA.SC.Y.0101.000000T0000Z-171013T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 222 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-130530- /O.EXT.KEKA.SC.Y.0101.000000T0000Z-171014T1200Z/ /O.NEW.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT. * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT STRENGTHENING TO 20 TO 30 KT WITH GUSTS TO 35 KT FRIDAY NIGHT AND SATURDAY. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-130530- /O.EXT.KEKA.SC.Y.0101.000000T0000Z-171013T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 222 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT. * WAVES/SEAS...WIND DRIVEN NORTHERLY SEAS AND NORTHWEST SWELL WILL COMBINE TO CREATE STEEP SEAS FROM 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
533 WHUS76 KEKA 130313 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 813 PM PDT THU OCT 12 2017 PZZ475-131115- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T1200Z/ /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 813 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT STRENGTHENING TO 20 TO 30 KT WITH GUSTS TO 35 KT FRIDAY NIGHT AND SATURDAY. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-130600- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171013T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 813 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT. * WAVES/SEAS...WIND DRIVEN NORTHERLY SEAS AND NORTHWEST SWELL WILL COMBINE TO CREATE STEEP SEAS FROM 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-131115- /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 813 PM PDT THU OCT 12 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
003 WHUS76 KEKA 130546 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1046 PM PDT THU OCT 12 2017 PZZ455-130700- /O.EXP.KEKA.SC.Y.0101.000000T0000Z-171013T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1046 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ475-131400- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T1200Z/ /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1046 PM PDT THU OCT 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT STRENGTHENING TO 20 TO 30 KT WITH GUSTS TO 35 KT FRIDAY NIGHT AND SATURDAY. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-131400- /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1046 PM PDT THU OCT 12 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
430 WHUS76 KEKA 130908 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 208 AM PDT FRI OCT 13 2017 PZZ475-131715- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T1200Z/ /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 208 AM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT STRENGTHENING TO 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND SATURDAY. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-131715- /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 208 AM PDT FRI OCT 13 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
824 WHUS76 KEKA 131427 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 727 AM PDT FRI OCT 13 2017 PZZ455-132230- /O.EXB.KEKA.SC.Y.0101.171013T1800Z-171014T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 727 AM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * WINDS...NORTH 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-132230- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T1200Z/ /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 727 AM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT STRENGTHENING TO 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND SATURDAY. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-132230- /O.CON.KEKA.GL.A.0027.171014T1200Z-171015T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 727 AM PDT FRI OCT 13 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. * WAVES/SEAS...NORTH 8 TO 12 FEET AT 7 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
533 WHUS76 KEKA 132113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PDT FRI OCT 13 2017 PZZ470-140515- /O.EXB.KEKA.SC.Y.0101.171014T0600Z-171014T1500Z/ /O.EXT.KEKA.GL.A.0027.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SATURDAY... ...GALE WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SATURDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT DURING SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-140515- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T1200Z/ /O.EXT.KEKA.GL.A.0027.171014T1200Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 20 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-140515- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES/SEAS...NORTH 6 TO 7 FEET AT 6 TO 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
458 WHUS76 KEKA 140340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PDT FRI OCT 13 2017 PZZ470-141145- /O.CON.KEKA.SC.Y.0101.171014T0600Z-171014T1500Z/ /O.UPG.KEKA.GL.A.0027.171014T1500Z-171015T0600Z/ /O.NEW.KEKA.GL.W.0047.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141145- /O.EXT.KEKA.SC.Y.0101.000000T0000Z-171014T1000Z/ /O.UPG.KEKA.GL.A.0027.171014T1200Z-171015T0000Z/ /O.NEW.KEKA.GL.W.0047.171014T1000Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 3 AM TO 5 PM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. THESE WILL DIMINISH SATURDAY AFTERNOON. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-141145- /O.NEW.KEKA.SC.Y.0102.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY. * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT IN THE AFTERNOON. GUSTS TO 25 KT IN THE AFTERNOON. * WAVES/SEAS...STEEP SHORT PERIOD WAVES BUILDING TO 7 FEET AT 5 SECONDS THIS MORNING AND REMAINING ELEVATED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140600- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT NEAR CAPE MENDOCINO. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 7 SECONDS DIMINISH LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 12, 4:59 AM PDT, 9 hours 23 minutes earlier.
Area forecast discussion, Oct 12, 4:59 AM PDT, 9 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
459 AM PDT Thu Oct 12 2017
.SYNOPSIS...Mild and breezy conditions will continue through
Friday, with scattered showers possible in Del Norte and extreme
northern Humboldt counties. A warming trend is expected over the
weekend and into early next week.
&&
.DISCUSSION...Skies are mostly clear across the area early this
morning with some low cloudiness along the Trinity and Klamath
valleys. The Frost Advisory and Freeze Warning for this morning
appear to be on track. Clouds will increase from the N this
morning ahead of a weakening frontal system. Scattered showers are
possible, mainly across Del Norte County late this afternoon
through tonight. However, rain amounts are expected to be light.
Breezy conditions are expected over the S half of the area. Smoke
will continue to affect much of Mendocino county through the short
term period and perhaps beyond.
The upper trough over the W coast of the United States will shift
E by the weekend, and a high pressure ridge will develop. This
will bring dry weather and warmer temperatures to the area. Winds
will become increasingly offshore by Saturday afternoon and
continue into Sunday morning. As a result, have tweaked max and
min temperatures up a few degrees along the coast during this time
frame.
Another upper trough will deepen along the W coast by early to
mid-week next week with increasing chances for precipitation,
especially N of Cape Mendocino. Cooler temperatures are also
expected to return. See fire weather section below for more
information. /SEC
&&
.AVIATION...Low cloudiness will increase from the N at KCEC later
this morning with a few light showers. Have left VCSH in the
forecast since forecast confidence is low that showers will
actually affect the terminal. Areas of smoke will periodically
affect KUKI through the day. Otherwise, VFR conditions are
expected. /SEC
&&
.MARINE...A weakening pressure gradient will result in slightly
improving conditions late Thursday and Friday as winds weaken by
about 5 to 10 kt and the northwest swell begins to gradually
subside. However, northerly winds will become more northeasterly
Saturday and increase across the outer waters, resulting in
building steep waves. Although, while northern and offshore areas
will worsen, conditions may actually improve slightly across the
Mendocino coast Saturday as strong winds pull farther away from
the coastline.
Winds will steadily decrease Sunday and Monday, allowing seas to
settle. BRC/TRN
&&
.FIRE WEATHER...Breezy conditions are expected across Mendocino
County today, particularly at higher elevations. Humidity
recoveries overnight were fair to good, although the ridgetops
remained drier. Will continue to headline the conditions in the
Fire Weather Forecast this morning. Winds are expected to increase
and become more offshore late Friday into Saturday. Have left the
Fire Weather Watch in place for that time period. This may be
upgraded to a warning later today. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from Friday afternoon through Saturday
afternoon for CAZ276-277.
Freeze Warning until 9 AM this morning for CAZ107-108-110-111.
Frost Advisory until 9 AM this morning for CAZ102-105-106-113.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 AM this morning for PZZ450-470.
Small Craft Advisory until 9 PM this evening for PZZ455-475.
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Oct 12, 5:22 AM PDT, 9 hours before
Hazardous Weather Outlook National Weather Service Eureka CA 522 AM PDT Thu Oct 12 2017 CAZ101-103-104-131230- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 522 AM PDT Thu Oct 12 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ109-131230- Mendocino Coast- 522 AM PDT Thu Oct 12 2017 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Fire Weather Watch is in effect from Friday afternoon through Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ107-131230- Northern Trinity- 522 AM PDT Thu Oct 12 2017 ...FREEZE WARNING IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. Low temperatures near or slightly below freezing in a few wind-sheltered valleys early this morning with mid 30s elsewhere. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost and isolated freezing overnight temperatures will be possible through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ108-131230- Southern Trinity- 522 AM PDT Thu Oct 12 2017 ...FREEZE WARNING IN EFFECT UNTIL 9 AM THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. Low temperatures near or slightly below freezing in a few wind-sheltered valleys early this morning with mid 30s elsewhere. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost and isolated freezing overnight temperatures will be possible through the end of the week. A Fire Weather Watch is currently in effect for gusty northeast winds and low humidity Friday night and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ110-111-131230- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 522 AM PDT Thu Oct 12 2017 ...FREEZE WARNING IN EFFECT UNTIL 9 AM THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. Low temperatures near or slightly below freezing in a few wind-sheltered valleys early this morning, and mid to upper 30s elsewhere. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost and isolated freezing overnight temperatures will be possible through the end of the week. A Fire Weather Watch is currently in effect for gusty northeast winds and low humidity Friday night and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-105-106-131230- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 522 AM PDT Thu Oct 12 2017 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. Low temperatures in the lower to mid 30s in a few wind-sheltered valleys early this morning, and the upper 30s and lower 40s elsewhere. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Pockets of frost will be possible through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ113-131230- Southeastern Mendocino Interior- 522 AM PDT Thu Oct 12 2017 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. Low temperatures in the lower to mid 30s in a few wind-sheltered valleys early this morning, and the upper 30s and lower 40s elsewhere. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost and isolated freezing overnight temperatures will be possible through the end of the week. A Fire Weather Watch is currently in effect for gusty northeast winds and low humidity Friday night and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ112-131230- Southwestern Mendocino Interior- 522 AM PDT Thu Oct 12 2017 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A few pockets of frost possible in wind-sheltered valleys early this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Fire Weather Watch is currently in effect for gusty northeast winds and low humidity Friday night and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 2:54 PM PDT | Frost Advisory | EKA | Del Norte, Humboldt, Mendocino | 19 hr |
| Oct 12, 2:54 PM PDT | Freeze Warning | EKA | Mendocino, Trinity | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.